# SDR SWAA2021081094322

- Difficulty date: July 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1089 S18-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A CORROSION AT 1089 BETWEEN STR 18LH- STR 21LH ; / [01] REMOVED PAINT AT DISCREPANCY AREA PER REF AMM 51-21-11; [02] REMOVED CORROSION AT DISCREPANCY AREA PER REF SRM 51-10-02-0G-004] ET INSPECTED BLEND/HOLES/COUNTERSINKS IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; PROCEDURE 16 AND PART 6 53-30-00 PROCEDURE 3; NO CRACKS NOTED. CAL ID IS000450 N500D UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.075' CAL ID ATS2031 E650; [05] VERIFIED BLEND OUT L=2.5'' W=1.5'' ORIGINAL MATERIAL THICKNESS IS .080'' AND REMAINING THICKNESS IS .075''. THE MATERIAL REMOVAL IS LOCATED IN A 2ND ROW OF A 2-ROW BUTT. THEREFORE FOUND TO BE OUT LIMITS PER REF SRM 53-00-01-1A-1 FIG.103 DETAIL E.; [06] VERIFIED DIMENSIONS FOUND TO OUT OF LIMITS PER SRM 53-00-01-1A-1 FIG.103 DETAIL E.; [07] REMOVED 2EA EXTRA FASTENERS (TOTAL 4EA FASTENERS REMOVED) AT BLEND AREA BELOW STR 17L COMMON TO SHEAR TIE PER SRM 51-40-02; [08] INSTALLED 4 EA FASTENERS AT DISCREPANCY AREA PER EA 21-153-02081-WIP1 AND SRM 51-40-02;
